# SDR SWAA2021101321133

- Difficulty date: September 17, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;STA.986 FLOOR BEAM OUTBD FASTNER HOLE CORRODED RBL 45 WL 208 / BLENDED CORROSION AT PASSENGER CABIN FLOOR STA 986 FLOOR BEAM OTBD FASTENER HOLE RBL 45 WL 208. ORIGINAL THICKNESS .150'; REMAINING .132'; LOSS OF .013' FOUND OT OF LIMITS IAW SRM 53-70-51-1A-1. PERFORMED STRAP REPAIR TO AREA IAW SRM 53-70-51-2R-6. P/N 147A5506-11
